DOLIPRANE 200mg 1x12sac

$200 USD
  • Ingredient: Paracetamol 200mg
  • Indication 

This medicine is used to treat headaches and fever.

  • Direction 

- Suitable for children weighting between 11kg to 38kg (approximately between 18 months to 13 years old).

- Dosage is dependent on the child's weight. 

If there is still symptom more than 5 days of pain or fever over 3 days or worse, do not continue to use this medication without consulting with doctor.

* Please read the instructions carefully before using this medicine. This introduction contains important information to help treat your condition.

If you have any questions please consulting with your doctor.